Hiroshima Mathematical Journal

On the oscillation of second order nonlinear ordinary differential equations

Takaŝi Kusano, Hiroshi Onose, and Hiroyuki Tobe

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 3 (1974), 491-499.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136836

Digital Object Identifier
doi:10.32917/hmj/1206136836

Mathematical Reviews number (MathSciNet)
MR0377183

Zentralblatt MATH identifier
0326.34044

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Kusano, Takaŝi; Onose, Hiroshi; Tobe, Hiroyuki. On the oscillation of second order nonlinear ordinary differential equations. Hiroshima Math. J. 4 (1974), no. 3, 491--499. doi:10.32917/hmj/1206136836. https://projecteuclid.org/euclid.hmj/1206136836


Export citation

References

  • [1] F. V. Atkinson, On second-ordernon-linearoscillation, Pacific J. Math. 5 (1955), 643- 647.
  • [2] S. Belohorec, Two remarks on the properties of solutionsof a nonlinear differential equation, Acta Fac. Rerum Natur. Univ. Comenian. Math. 12 (1969), 19-26.
  • [3] N. P. Bhatia, Some oscillation theorems for second order differential equations, J. Math. Anal. Appl. 15 (1966), 442-446.
  • [4] L. E. Bobisud, Oscillation of nonlinear second order equations, Proc. Amer. Math. Soc. 23 (1969), 501-505.
  • [5] W. J. Coles, Oscillation criteria for non-linear second order equations, Ann. Mat. Pura Appl. 82 (1969), 123-133.
  • [6] L. Erbe, Oscillation criteria for second order nonlinear differential equations, Ann. Mat. Pura Appl. 94 (1972), 257-268.
  • [7] I. V. Kamenev, On the oscillation of solutions of a nonlinear equation of second order, Moskov. Inst. Elektron. Masinostroenija-Trudy MIEM 5 (1969), 125-136. (Russian)
  • [8] I. V. Kamenev, On the oscillation of solutions of a nonlinear second order equation with coefficient of variable sign, Differenc 'ialnye Uravnenija 6 (1970), 1718-1721. (Russian)
  • [9] I. V. Kamenev, Certain specifically nonlinear oscillation theorems, Mat. Zametki 10 (1971), 129-134. (Russian)
  • [10] A. G. Kartsatos, Properties of bounded solutions of nonlinear equations of second order, Proc. Amer. Math. Soc. 19 (1968), 1057-1059.
  • [11] A. G. Kartsatos and H. Onose, Remarks on oscillation of second order differential equations, Bull. Fac. Sci. Ibaraki Univ. Math. 5 (1973), 23-31.
  • [12] I. T. Kiguradze, A note on the oscillation of solutions of the equation u" +a(t)\u\n sgnu=Q, Casopis Pest. Mat.92 (1967), 343-350. (Russian)
  • [13] G. G. Legates and A. G. Kartsatos, Further results on oscillations of second order equations, Math. Japonicae 14 (1969), 1057-1059.
  • [14] M. Naito, Oscillation criteria for a second order differential equation with a damping term, Hiroshima Math. J. 4 (1974). (to appear) [15] H. Onose, Osillation theorems for nonlinear second order differential equations, Proc. Amer. Math. Soc. 26 (1970), 461-464.
  • [16] H. Onose, On oscillation of nonlinear second order equations, J. Math. Anal. Appl. 39 (1972), 122-124.
  • [17] V. A. Staikos and Y. G. Sficas, Oscillations for forced second order nonlinear differential equations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (to appear)
  • [18] P. Waltman, An oscillation criterion for a nonlinear second order equation, J. Math. Anal. Appl. 10 (1965), 439-441.
  • [19] J. S. W. Wong, On two theorems of Waltman, SIAM J. Appl. Math. 14 (1966), 724- 728.
  • [20] J. S. W. Wong, A second order nonlinear oscillation theorem, Proc. Amer. Math. Soc. 40 (1973), 487-491.